# SDR FDEA201109244104

- Difficulty date: September 24, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766329
- Condition: Corroded
- Location: Bs 500 S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 500, BETWEEN STRINGER 28L AND 27L.  REMOVED DAMAGED SHEAR TIE IAW  SRM  REV 103, 51-10-1   FABRICATED  AND INSTALLED SHEAR TIE IAW SRM 53-10-4 FIG 15.
